# SDR ASAA0410541

- Difficulty date: November 16, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547955508
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FRAME STATION 767 CORRODED BETWEEN STRINGER 26L AND 26R.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR SHEAR TIE, DOUBLERS, RADIUS FILLERS AND SHIMS, IAW SRM.  (M)
